# SDR DALA2014112106211

- Difficulty date: November 20, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 62,933 hours, 18,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED AT BS 1681 BETWEEN BL 0 -LBL 56.  REMOVED CORROSION AND FOUND OUT OF LIMITS. CUT OUT DAMAGE.  FABRICATED REPAIR AND INSTALLED IAW SRM.
